RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1981, Volume 106, Pages 70–75 (Mi znsl3405)  

On one property of elliptic curves

V. A. Dem'yanenko


Full text: PDF file (223 kB)

English version:
Journal of Soviet Mathematics, 1983, 23:2, 2154–2158

Bibliographic databases:

UDC: 511.51

Citation: V. A. Dem'yanenko, “On one property of elliptic curves”, Studies in number theory. Part 7, Zap. Nauchn. Sem. LOMI, 106, "Nauka", Leningrad. Otdel., Leningrad, 1981, 70–75; J. Soviet Math., 23:2 (1983), 2154–2158

Citation in format AMSBIB
\Bibitem{Dem81}
\by V.~A.~Dem'yanenko
\paper On one property of elliptic curves
\inbook Studies in number theory. Part~7
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 106
\pages 70--75
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=628741}
\zmath{https://zbmath.org/?q=an:0477.14016|0519.14015}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 2
\pages 2154--2158
\crossref{https://doi.org/10.1007/BF01566953}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3405
  • http://mi.mathnet.ru/eng/znsl/v106/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:110
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019